# SDR 02FDEA00925

- Difficulty date: December 5, 2002
- Submitted: December 11, 2002
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47820
- Aircraft time: 70,486 hours, 18,023 cycles
- Engine: Ge CF650*
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: 5211702
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO DOOR COUNTER BALANCE BEAM CRACKED AT FORWARD BRACKET.  REMOVED AND REPLACED COUNTER BALANCE BEAM ASSEMBLY IAW MM.
